German Shepherd Dog Forums - View Single Post - Bad reaction to meds
View Single Post
Old 07-05-2014, 11:11 PM   #1 (permalink)
hev1128
Member
 
Join Date: Jun 2014
Location: Medford, NJ
Posts: 63
Default Bad reaction to meds

Ginger bumped a leg weird today. Was favoring it. We took her to the emergency vet.
We gave full history, med info etc. she got examined. Nothing major. But recommended an injection to help with the pain. Side effect we were warned about was sedation. We agreed. 30 minutes later and we had heavy panting and extreme salavation along with general loopy-ness. Panting subsided after 2 long hours of me panicking and calling another ER vet in panic. Our ER vet finally called back after 2 frantic calls (she had 3 critical cases- not avoiding)
We are now a little over 5 hours post injection. Ginger is sedate and loopy. Frustrated and confused. Can barely walk.
We are camping in the living room with her but i am still scared.
Anyone has experience with this? Med in question was buprenorphine.
hev1128 is offline   Reply With Quote